Items where Author is "Miller, D. J."

Group by: Item Type | No Grouping
Number of items: 2.

Jones, G. O. and Miller, D. J. and Thomas, M. E. M. (2011) Mildness and the density of rational points on certain transcendental curves. Notre Dame Journal of Formal Logic, 52 (1). pp. 67-74.

Jones, G. O. and Miller, D. J. and Thomas, M. E. M. (2011) Mildness and the density of rational points on certain transcendental curves. Notre Dame Journal of Formal Logic, 52 (1). pp. 67-74.

This list was generated on Fri Apr 12 01:01:15 2024 BST.